# SDR CA040113003

- Difficulty date: December 8, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Amd FALCON50MYST
- Aircraft time: 5,423 hours
- Engine: Garrtt TFE73131C
- System (JASC): 2730 · Elevator Control System
- Part: Control Rod
- Part number: F50B273517
- Condition: Failed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C CHECK INSPECTION, ELEVATOR PUSH/PULL CONTROL ROD WAS FOUND WITH A WEAR MARK OF 1.37 LONG, .34  WIDE AND .0125 DEEP.  THE WEAR MARK WAS CAUSED BY INTERFERENCE WITH A GEAR TYPE CLAMP ON AN ECS DUCT UNDER THE AFT CABIN VANITY.  THE GEAR/SCREW PORTION OF THE CLAMP WAS POSITIONED AGAINST THE TUBE.  LOOSENING THE CLAMP AND ROTATING IT SO SCREW/GEAR PORTION WAS AT 12 O`CLOCK POSITION RECTIFIED THE INTERFERENCE PROBLEM. CONTROL ROD WAS REPLACED WITH NEW UNIT.
